Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Dual envelope results under concave programming

Author: Michael J. Panik
Journal: Quart. Appl. Math. 49 (1991), 401-406
MSC: Primary 90C30; Secondary 49N15
DOI: https://doi.org/10.1090/qam/1121673
MathSciNet review: MR1121673
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Afriat, Theory of maxima and the method of Lagrange, SIAM J. Appl. Math. 20, 343-357 (1971) MR 0324519
  • [2] C. Beightler, D. Phillips, and D. Wilde, Foundation of Optimization, 2nd ed. Prentice-Hall, Englewood Cliffs, New Jersey, 1979 MR 557213
  • [3] J. Bracken and G. McCormick, Selected Applications of Nonlinear Programming, Wiley, New York, 1968 MR 0233590
  • [4] W. Diewert, Duality approaches to microeconomic theory, Handbook of Mathematical Economics, Vol. II, eds. K. Awon and M. Intriligator, South-Holland Publishing, The Netherlands, 1982
  • [5] A. Fiacco, Introduction to Sensitivity and Stability Analysis in Nonlinear Programming, Academic Press, New York, 1983 MR 721641
  • [6] A. Geoffrion, Duality in nonlinear programming: A simplified applications oriented development, SIAM Rev. 13, 1-37 (1971) MR 0280199
  • [7] G. McCormick, Nonlinear Programming: Theory, Algorithms, and Applications, Wiley, New York, 1983 MR 693095
  • [8] M. Minoux, Mathematical Programming: Theory and algorithms, Wiley, New York, 1986 MR 868279
  • [9] D. Pierre and M. Lowe, Mathematical Programming via Augmented Lagrangians, Addison-Wesley, Reading, Mass., 1975
  • [10] L. Pun, Introduction to Optimization Practice, Wiley, New York, 1969
  • [11] P. Samuelson, Foundations of Economic Analysis, enlarged ed,. Harvard Univ. Press, Cambridge, Mass., 1983 MR 0029145
  • [12] E. Silberberg, The Structure of Economics, McGraw-Hill, New York, 1978
  • [13] A. Takayama, Mathematical Economics, 2nd ed., Cambridge Univ. Press, New York, 1985
  • [14] P. Whittle, Optimization under constraints, Wiley, New York, 1971 MR 0337338

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 90C30, 49N15

Retrieve articles in all journals with MSC: 90C30, 49N15

Additional Information

DOI: https://doi.org/10.1090/qam/1121673
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society